# SDR IPXA2018091734054

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 491B1330033002
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OTBD THRUST REVERSER STIFFENER FITTING CRACKED,  AT THE MID SPAN OF THE THRUST REVERSER.  REMOVED AND REPLACED THE STIFFENER IAW SRM 54-01-41. MINOR.
